# SDR 2005UALA00391

- Difficulty date: April 26, 2005
- Submitted: May 3, 2005
- Operation: Air carrier
- Aircraft: N572UA
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 41,439 hours, 15,137 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Gauge
- Condition: Defective
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R LOW SLIDE PRESSURE.  PRESSURE GAUGE WAS FALLING APART.  NO FAULT FOUND. INSPECTION OF PRESSURE VESSEL/VALVE ASSEMBLY REVEALED NO DISCREPANCIES. UNIT WAS OVERHAULED AND RETURNED TO SERVICE.
